Title

Periodic Solutions of Linear Integrodifferential Equations

Document Type

Article

Publication Date

1990

Publication Source

Mathematische Nachrichten

Abstract

Using a degree-theoretic result of Granas, a homotopy is constructed enabling us to show that if there is an a priori bound on all possible T-periodic solutions of a Volterra equation, then there is a T-periodic solution. The a priori bound is established by means of a Liapunov functional. The latter result is unusual in that no bounds on the Liapunov functional are required. Thus, in addition to the periodic solution, the equation may have both bounded and unbounded Solutions.

Inclusive pages

175-184

ISBN/ISSN

0025-584X

Comments

Permission documentation on file.

Publisher

Wiley-VCH Verlag

Volume

147

Issue

1

Volume

147

Issue

1

Place of Publication

Weinheim, Germany

Peer Reviewed

yes


Share

COinS